# SDR ASAA2016082317785

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 9,214 hours, 2,976 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL POWER WAS AT 42 PERCENT N1 AT WHICH TIME OUR DESCENT RATE INCREASED DUE TO A SINKER.  AUTOTHROTTLES DID NOT ADEQUATELY RESPOND SO CAPTAIN INTERVENED AND INCREASED THRUST MANUALLY.  WOULD HAVE BEEN EXTREMELY HARD LANDING WITHOUT PILOT INTERVENTION.  WIND WAS 010-7KTS.  ACFT GROUNDED.  FLIGHT FAULT REVIEW SHOWS NO FAULTS LAST LEG.  ACCOMPLISHED LAND VERIFY, REF AMM 22-11-00.  OPS NORMAL.  HGS OPS NORMAL, REF AMM 34-36-00.  ACFT REMAINS CAT 3 AUTOLAND AND HGS,  SCREW REFLECTS SAME.
